On openly generated spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 147-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a27,
author = {B. A. Pasynkov},
title = {On openly generated spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {147--151},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a27/}
}
B. A. Pasynkov. On openly generated spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 147-151. http://geodesic.mathdoc.fr/item/TM_1992_193_a27/